# SDR UALA2011072503782

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 54,167 hours, 15,135 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AUTO TEMP CONTROL INOPERATIVE.  IN FULL COLD COCKPIT TEMP 85+.  CLEANED COCKPIT FILTER AND BITE CHECKED TEMP CONTROLLER, OPS CHECKED NORMAL IN ALL TEMPS.
